Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 5, 2007, 2:49 PM EST for 7 counties in Florida; 10 counties in Georgia. It took effect at Mar 6, 2007, 1:50 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 2:49 PM EST (19:49 UTC)
- In effect from
- Mar 6, 2007, 1:50 AM EST
- Expired
- Mar 6, 2007, 7:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2380 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 051949 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 249 PM EST MON MAR 5 2007 FLZ020>025-030>032-035>037-040-060000- /O.UPG.KJAX.FW.A.0033.070306T1500Z-070306T2300Z/ /O.NEW.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/ /O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 249 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-052300- /O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/ /O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 249 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS BELOW 25 PERCENT POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-060000- /O.EXT.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ /O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ ST JOHNS-FLAGLER- 249 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP TO 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ153-154-165-166-052300- /O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 249 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ARS
4 follow-up statements
000 WWUS82 KJAX 052310 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 PM EST MON MAR 5 2007 GAZ132>136-149>152-162>164-061230- /O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/ /O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 610 PM EST MON MAR 5 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS BELOW 25 PERCENT POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-060015- /O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 610 PM EST MON MAR 5 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. $$ FLZ020>025-030>032-035>037-040-060015- /O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ /O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 610 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY. VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-060015- /O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ /O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ ST JOHNS-FLAGLER- 610 PM EST MON MAR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE. TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP TO 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$
000 WWUS82 KJAX 060005 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EST MON MAR 5 2007 FLZ020>025-030>032-035>037-040-062200- /O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ /O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 705 PM EST MON MAR 5 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY. ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-062200- /O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/ /O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ ST JOHNS-FLAGLER- 705 PM EST MON MAR 5 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP TO 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-062200- /O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 705 PM EST MON MAR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS BELOW 25 PERCENT POSSIBLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$
000 WWUS82 KJAX 060650 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 AM EST TUE MAR 6 2007 GAZ132>136-149>152-162>164-062300- /O.UPG.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ /O.EXB.KJAX.FW.W.0029.070306T1600Z-070306T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 150 AM EST TUE MAR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT AND UP TO 3 TO 5 HOUR DURATIONS BELOW 25 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-070000- /O.UPG.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/ /O.EXB.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/ ST JOHNS-FLAGLER- 150 AM EST TUE MAR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 25 TO 30 PERCENT AND UP TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ020>022-035-070000- /O.NEW.KJAX.FW.A.0034.070307T1800Z-070307T2200Z/ /O.EXT.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 150 AM EST TUE MAR 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT AND UP TO 7 TO 9 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. WEDNESDAY...LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT AND UP TO 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ023>025-030>032-036-037-040-070000- /O.EXT.KJAX.FW.W.0029.070306T1500Z-070307T0000Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 150 AM EST TUE MAR 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING DUE TO LOW RHS... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. TODAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 6 TO 8 HOURS DURATIONS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ HESS
000 WWUS82 KJAX 061945 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EST TUE MAR 6 2007 FLZ020>022-035-070000- /O.UPG.KJAX.FW.A.0034.070307T1800Z-070307T2200Z/ /O.NEW.KJAX.FW.W.0030.070307T1800Z-070307T2200Z/ /O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT AND UP TO 7 TO 9 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. WEDNESDAY...LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 HOURS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>152-162>164-062300- /O.CON.KJAX.FW.W.0029.000000T0000Z-070306T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 TO 25 PERCENT AND UP TO 3 TO 5 HOUR DURATIONS BELOW 25 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ023>025-030>033-036>038-040-070000- /O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM- FLAGLER-MARION- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ SHASHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 2:35 PM EST, 14 minutes earlier.
Area forecast discussion, Mar 5, 2:35 PM EST, 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EST MON MAR 5 2007
...ELEVATED FIRE DANGER THROUGH EARLY EVENING...
...FREEZE WARNING IN EFFECT FOR THE SUWANNEE VALLEY...
.SHORT TERM...FAIRLY STRONG HIGH PRESSURE (1033 MB) HAS SETTLED OVER
THE LOWER MISSISSIPPI VALLEY WITH RIDGING EASTWARD THROUGH
SOUTHEAST GEORGIA. THIS IS RESULTING IN A LIGHT NORTHERLY DRAINAGE
FLOW OVER THE AREA PRODUCING A VERY DRY AND SEASONABLY COOL DAY.
OTHERWISE...A STACKED RIDGE OVER SOUTH TEXAS IS PRODUCING A DRY
NORTHWEST FLOW AND CLOUD FREE CONDITIONS.
ONLY SHORT TERM CONCERN WILL BE THE FREEZE POTENTIAL TONIGHT.
MODEL GUIDANCE IS COMING IN 1 TO 2 DEGREES COOLER THAN PREVIOUS
RUNS AND THIS IS NOT SURPRISING GIVEN THE DEGREE OF DRY AIR IN
PLACE AND SOMEWHAT FAVORABLE RADIATIONAL COOLING CONDITIONS IN
STORE FOR TONIGHT. BY 06Z...HIGH CENTER WILL SHIFT EAST AND BECOME
PART OF STRONGER HIGH PRESSURE OVER THE GREAT LAKES STATES. VERY
STRONG LOW OFF THE NEW ENGLAND COAST WILL ALSO BE A PLAYER AS
DISTANT GRADIENT FROM IT WILL RESULT IN AT LEAST SOME LIGHT
SURFACE FLOW OVER OUR AREA. THIS COMBINED WITH CONTINUED NORTHWEST
FLOW UP TO 800 MB AND THIS BECOMES LESS THAN AN IDEAL RADIATIONAL
SETUP BUT CERTAINLY SUFFICIENT FOR A BORDERLINE FREEZE. FEEL BEST
CHANCES OF DECOUPLING WILL BE ALONG INLAND ZONES AND WILL UPGRADE
CURRENT WATCH TO A FREEZE WARNING FOR THE SUWANNEE VALLEY OF
FLORIDA AND EXPAND SOUTHWARD TO INCLUDE MARION AS WELL.
FOR THE GEORGIA PORTION...NOT SURE WHY THE MODELS ARE SO INSISTENT
ON KEEPING INLAND PORTIONS WARMER THAN THEIR FLORIDA COUNTERPARTS.
LOOKING AT MODEL CROSS SECTIONS...THERE WILL BE NO FLOW EMANATING
FROM THE GULF AND DESPITE LOCAL SWAMP INFLUENCES...FEEL THEIR MINS
WILL BE ON PAR WITH OTHER INLAND LOCATIONS. WILL NOT UPGRADE TO A
WARNING JUST YET FOR THESE AREAS BUT WILL LET EVENING SHIFT
MONITOR TRENDS AND PULL THE TRIGGER IF NECESSARY.
ONCE THE POTENTIAL FREEZE EVENT IS OVER...PRETTY MUCH FAIR WEATHER
FOR THE REMAINDER OF THE SHORT TERM AS HIGH PRESSURE SHIFTS EAST
OF THE AREA. TEMPERATURES LOOK TO REBOUND INTO THE 70S EXCEPT
ALONG THE IMMEDIATE COAST WHERE THE SEABREEZE WILL KEEP IT IN THE 60S.
.LONG TERM...CURRENT GRIDS HAVE COASTAL SHOWERS DEVELOPING LATE
THU INTO FRI IN RESPONSE TO THE DEVELOPMENT OF A SIGNIFICANT
COASTAL TROUGH. LATEST MODEL GUIDANCE SUPPORTS THIS AND LIMITED
CHANGES TO THE EXTENDED ANTICIPATED.
&&
.AVIATION...VFR THROUGH TUESDAY WITH JUST A FEW-SCT CI TONIGHT AND
TUESDAY.
&&
.MARINE...WINDS AND SEAS HAVE COME DOWN SINCE EARLIER THIS MORNING
WITH BUOY 41012 SHOWING 10KT AND SEAS ABOUT 4 FT. NO HEADLINES THROUGH
TONIGHT AND EARLY TUEDAY. HOWEVER...SCEC FOR WINDS MAY BE NECESSARY
LATE TUE-TUE NIGHT AS PRES GRADIENT TIGHTENS AS HIGH MOVES N OF THE
AREA AND ENELY FLOW INCREASES. HIGH PRES RIDGE SLIDES S THROUGH THE
AREA WED WITH WINDS SUBSIDING AGAIN. NE WINDS AND SEAS INCREASE
THU-FRI AS BACKDOOR FRONT SLIDES S ALONG THE E COAST. WILL KEEP
WINDS AOB 20 KT FOR NOW WITH SEAS UP TO 7 TO 10 FT POSSIBLE
THU-SAT.
&&
.FIRE WEATHER...AN ELEVATED FIRE WX CONCERN TODAY WITH RH AOB 20%
OVER A LARGE AREA. RED FLAG WARNING SET TO EXPIRE AT 6 PM IN SE GA
AND 7 PM IN NE FL. RED FLAG WARNING WILL BE ISSUED FOR MOST OF
THE FL ZONES TUE. FIRE WX WATCH FOR SE GA MAY BE LEFT AS IS FOR NOW
AS MODELS ARE IN SOME DISAGREEMENT WITH HOW LOW DEWPOINTS WILL GET.
IN ADDITION...COOL NE FLOW MAY ALSO BRING IN SUFFICIENT MOISTURE FOR
ST JOHNS AND FLAGLER TUESDAY AFTERNOON BUT STILL IS POSSIBLE TO HAVE
RED FLAG CONDS SO WILL LEAVE FIRE WEATHER WATCH UP THERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 64 32 70 39 / 0 0 0 0
SSI 60 40 63 47 / 0 0 0 0
JAX 62 34 68 44 / 0 0 0 0
SGJ 60 41 66 50 / 0 0 0 0
GNV 64 31 71 42 / 0 0 0 0
OCF 64 31 72 44 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR FLAGLER-ST JOHNS.
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
RED FLAG WARNING FROM 11 AM TO 5 PM EST TUESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WARNING FROM 4 AM TO 8 AM EST TUESDAY FOR ALACHUA-
COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
DEESE/SHASHY/KERNSHazardous weather outlook, Mar 5, 2:35 PM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EST MON MAR 5 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 235 PM EST MON MAR 5 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...FREEZE WARNING TONIGHT FOR THE I-75 CORRIDOR OF NORTHEAST FLORIDA... LOW RELATIVE HUMIDITIES WILL KEEP AND ELEVATED FIRE DANGER THROUGH THE AFTERNOON ACROSS ALL OF THE REGION. USE CAUTION WHEN ENGAGED IN OUTDOOR ACTIVITIES IN AND NEAR WOODED AREAS. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL MAKE WAY FOR LOW TEMPS FALLING TO AROUND 30 OVER PORTIONS OF THE SUWANNEE VALLEY INCLUDING MARION COUNTY. PLEASE THE THE LATEST FREEZE PRODUCTS FOR MORE SPECIFIC INFORMATION. AREAS OF FROST WILL ALSO BE POSSIBLE ACROSS MUCH OF THE INLAND AREAS BY LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THE MIDDLE OF THE COMING WEEK WHICH WILL BRING INCREASED FIRE DANGER TO MUCH OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP/JTD
In the hours before
Local storm report, Mar 5, 2:16 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EST MON MAR 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG JASPER 30.52N 82.96W
03/02/2007 HAMILTON FL DEPT OF HIGHWAYS
10 TREES DOWN IN VARIOUS PARTS OF THE COUNTY.
&&
DEESEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 2:29 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Mar 5, 4:15 AM EST | Freeze Watch | JAX | Gilchrist, Suwannee | 10 hr |
| Mar 5, 2:32 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.